# SDR YENA2023091101063

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N984JB
- Make and model: Airbus A321-231
- Aircraft serial: 07874
- Aircraft time: 24,735 hours, 4,872 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 767584M
- Part serial: AAAY020767
- Condition: Failed
- Location: 1xu1
- Part time: 12,358 hours, 3,162 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1388, LAX-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO LAX) 'GEN 2 FAULT ON CLIMB OUT AT 8000 FEET. FOLLOWED ECAM AND GRH PROCEDURE UNABLE TO RESET GEN 2; REMOVED AND REPLACED ENG 3 2 GCU IAW AMM 24-22-34. PERFORMED OPS TEST PER AMM 24-22-34-710-051-C TEST OK. NO FAULTS NOTED AT THIS TIME.'
